Translator Disclaimer
November 2013 A note on the infinite divisibility of a class of transformations of normal variables
A. Murillo-Salas, F. J. Rubio
Braz. J. Probab. Stat. 27(4): 601-607 (November 2013). DOI: 10.1214/12-BJPS187

Abstract

This note examines the infinite divisibility of density-based transformations of normal random variables. We characterize a class of such transformations of normal variables which produces non-infinitely divisible distributions. We relate our result with some known skewing mechanisms.

Citation

Download Citation

A. Murillo-Salas. F. J. Rubio. "A note on the infinite divisibility of a class of transformations of normal variables." Braz. J. Probab. Stat. 27 (4) 601 - 607, November 2013. https://doi.org/10.1214/12-BJPS187

Information

Published: November 2013
First available in Project Euclid: 9 September 2013

zbMATH: 1298.60028
MathSciNet: MR3105046
Digital Object Identifier: 10.1214/12-BJPS187

Rights: Copyright © 2013 Brazilian Statistical Association

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.27 • No. 4 • November 2013
Back to Top